Publications of Morosanu, Gheorghe

Corduneanu A, Morosanu G. On the system x'=A(t)x with A(t) symmetric or antisymmetric. Buletinul Institutului Politehnic, Iasi - Sectia I. Matematica, Mecanica Teoretica, Fizica. 1996;42 (46)(1-2):35-9.
Morosanu G. On a problem arising in capillarity theory. Analele Stiintifice ale Universitatii "Ovidius", Constanta . 1995;Ser. Matematica, Vol. 3:127-37.
Corduneanu A, Morosanu G. Periodic solutions for a class of functional equations. Analele Stiintifice ale Universitatii "Ovidius", Constanta. 1995;Ser. Matematica, Vol. 3:38-43.
Luca R, Morosanu G. Nonlinear boundary value problems for a class of hyperbolic systems. Vol 155. Clement P, Lumer G, editors. New York, Basel, Hong Kong: Marcel Dekker; 1994. (Lecture Notes in Pure and Applied Mathematics; vol 155).
Morosanu G, Sburlan S. Multiple orthogonal sequence method and applications. Analele Stiintifice ale Universitatii "Ovidius", Constanta. 1994;Ser. Matematica, Vol. 2:188-200.
Luca R, Morosanu G. Asymptotic properties of solutions to evolution equations. Vol 107. Barbu V, Bonnans JF, Tiba D, editors. Basel - Boston - Berlin: Birkhäuser Verlag; 1992. (International Series of Numerical Mathematics; vol 107).
Morosanu G. Parabolic problems associated to integrated circuits with time dependent sources. Vol 250. Barbu V, editor. Boston - London - Melbourne: Longman Scientific and Technical; 1991. (Pitman Research Notes in Mathematics; vol 250).
Luca R, Morosanu G. On a class of nonlinear hyperbolic systems. Memoriile Sectiilor Stiintifice ale Academiei Romane. 1991;Ser. IV, Vol. XIV(2):219-37.
Morosanu G, Marinov C, Neittaanmaki P. Well-posed nonlinear problems in the theory of electrical networks with distributed and lumped parameters. Vol Proceedings of the Seventeenth IASTED International Symposium on Simulations and Modelling. Anaheim - Calgary - Zürich: ACTA Press; 1989.
He Z-, Morosanu G. Optimal control of biharmonic variational inequalities. Analele Stiintifice ale Universitatii Al. I. Cuza din Iasi. Serie Noua. Matematica. 1989;35(3):153-70.
Morosanu G, Petrovanu D. Variational solutions for elliptic boundary value problems. Analele Stiintifice ale Universitatii Al. I. Cuza din Iasi. Serie Noua. Matematica. 1989;35(3):237-44.
Morosanu G. Existence and regularity of solutions for a class of partial differential hyperbolic systems. Vol Proceedings of the Workshop on Differential Equations and Control Theory. Iasi: "Al I. Cuza" University, Faculty of Mathematics; 1983.
Morosanu G. On a class of nonlinear differential hyperbolic systems. Vol Proceedings of the Second Conference on Differential Equations and Applications. Dimovski I, Stoyanov J, editors. Rousse, Bulgaria: Technical University, Rousse, Center of Mathematics; 1982.
Morosanu G. Asymptotic dosing problem for evolution equations in Hilbert spaces. Analele Stiintifice ale Universitatii Al. I. Cuza din Iasi. Serie Noua. Matematica. 1982;XXVIII(1):127-37.
Morosanu G. Existence for nonlinear differential systems of hyperbolic type. Analele Stiintifice ale Universitatii Al. I. Cuza din Iasi. Serie Noua. Matematica. 1980;XXVI:345-52.
Morosanu G. Second order difference equations associated to monotone operators and the proximal point algorithm. Vol Functional Equations, Approximation and Convexity. Cluj-Napoca: "Babes-Bolyai" University, Cluj-Napoca, Romania; 1979.
Morosanu G. Regularity of solutions of variational inequalities in Hilbert spaces. Vol Variational Inequalities and Optimization Problems. Constanta: Romanian Ministry of Education and Constanta Institute of Higher Education; 1979.